# SDR SWAA2022030123032

- Difficulty date: December 12, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 727C TO 767; RH Z-ANGLE HAS CORROSION ON UPPER SURFACE / ACCOMPLISHED Z-ANGLE REPAIR IN AFT PIT STA 727C TO 767 RH SIDE IAW SRM 53-00-53-2R-5 BLENDED Z-ANGLE EVALUATED ORIGINAL .040'; REMAINING .030'; LEOSS .010' OUT OF LIMITS IAW SRM 53-00-53-1A-2 ATAG A17067 TOOL T94353-0054 CAL 09/5/19
